# SDR ABXA9500127

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 592032339
- Condition: Damaged
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND TEMPORARY REPAIR FORWARD OF STATIC PORT AT FS 440, LONGERON 23R.  PERMANENT REPAIR NEEDED.  REPAIRED IAW ABX REA D9536-10908-MR.
